MAUDE Adverse Event Report: ALMA LASERS LTD ALMA HARMONY; POWERED LASER SURGICAL INSTRUMENT

ALMA LASERS LTD ALMA HARMONY; POWERED LASER SURGICAL INSTRUMENT
Catalog Number AAHG25102201BR0002
Medical Device Problem Codes Failure to Deliver Energy (1211); Improper or Incorrect Procedure or Method (2017); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 09/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The importer reported that a user facility reported that one of their patients experienced a significant burn at the treatment site following the use of the alma harmony system.The investigation determined the injury to be a second-degree burn; therefore, we are reporting this in good faith.
 
Event or Problem Description
The importer reported that user facility reported that one of their patients experienced a significant burn at the treatment site following the use of the alma harmony system.
 
Additional Manufacturer Narrative
This follow-up report provides the results of the completed technical and clinical investigation.The reported event involved burn, classified as a minor injury, following the use of the alma harmony system with the clearskin applicator.The patient received conservative topical treatment only, and no surgical or advanced medical intervention was required.As part of the investigation, the clearskin applicator was returned to the manufacturer and subjected to testing.Inspection identified a faulty internal rod within the applicator.In parallel, communication with the user confirmed a usage deviation from the instructions for use.Based on the investigation findings, the event was determined to be caused by a combination of user-related factors and a faulty component.The condition identified is addressed through existing corrective actions.No new or unanticipated hazards were identified.The injury outcome remains non-serious and transient, and no further patient impact has been reported.
 
Event or Problem Description

Brand Name
ALMA HARMONY
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS  3079895
Manufacturer (Section G)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS   3079895
Manufacturer Contact
odelia zerbiv
18 haharash street
north industrial park
caesarea, 30798-95
IS   3079895
MDR Report Key23359979
Report Number3004167969-2025-00021
Device Sequence Number9091088
Product Code GEX
UDI-Device Identifier07290110123369
UDI-Public07290110123369
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K233024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAAHG25102201BR0002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer09/22/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient SexFemale